On 'Analytical models for the patchy spread of plant disease'

Filipe, JAN; Maule, MM; Gilligan, CA; (2004) On 'Analytical models for the patchy spread of plant disease'. Bulletin of mathematical biology, 66 (5). pp. 1027-1037. ISSN 0092-8240 DOI: https://doi.org/10.1016/j.bulm.2003.11.001

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.bulm.2003.11.001

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar